Posted by tizza on February 3, 2006, at 17:21:05 [reposted on February 3, 2006, at 20:33:59 | original URL]
In reply to Re: scared of effexor and withdrawal, posted by sandra booth on February 3, 2006, at 15:28:26
> I have been on Effexor for 5 years and I am now slowly coming off it. I too have just lately noticed a difference in my vision. I wear glass varifocals and am now finding it difficult to focus sometimes. There seems to be a reflection and I find that I can see better without them for distance. My memory has gone down hill too but that is probably age.
> Has anyone started to come off the drug after a long time like me? I now take a 37.5 mg every other day for the next 4 days and that is it. I missed one for the first time yesterday and felt dreadful by the afternoon. Very light-headed and felt sick all night. Had nightmares too. Took my tablet this morning and started to feel better by the afternoon. I am now dreading tomorrow as it is my miss one day.
I wasn't on effexor for as long as you but coming off it was horrendous. Eveyone reacts differently but I have found most people have a very nasty experience coming off effexor. Good luck and read the posts on the withdrawal board. You don't have to go through it alone, I took great comfort in reading everyone else's posts, they kept me going!!!!!!!!!!!!!!!!! If you do happen to have a bad time just remember that you are not alone and there are thousands of people around the world going through the same hell. I wish you all the best it was a very bumpy ride for me. Don't forget to put your seat belt on. And about the memory thing, mine got so much better after a month off it. I have been effexor free for 5 months now and I will never take another anti depressant ever again in my life. I have taken quite a few different flavors over the last 11 years. The best advice I can give you is find a really good psychologist and talk your problems through, discover your triggers and find out what sets them off so you can nip it in the bud before the next episode begins, learn to listen to your body and when you hear the warning bells get active about switching them off. All anti depressants just made me worse and masked the underlying problems by making me numb and not face up to things. My heart goes out to all who read this, I wish you all speedy recoveries, love Paul